您当前的位置:
首页 >
文章列表页 >
Linear Maps Preserving Commutative {1}-Inverses of Matrices over Fields
更新时间:2026-07-10
    • Linear Maps Preserving Commutative {1}-Inverses of Matrices over Fields

    • Vol. 15, Issue 2, Pages: 67-70(2010)
    • CLC: O151.21
    • Published:2010

    移动端阅览

  • ZHOU Hong-ling, FAN Guang-hui, SU Zai-bin, et al. Linear Maps Preserving Commutative {1}-Inverses of Matrices over Fields[J]. 2010, 15(2): 67-70. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1877

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

An Improved CSMA / CA Physical Carrier Monitoring Method
Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds
Collaborative Navigation and Observability Analysis of Cluster UAVs Based on Magnetometer Fusion
(θ,φ) - derivations and Jordan(θ,φ) - derivations of Hom-Lie Supertriple Systems
Context-Aware Feature Augmentation Method for Person Re-Identification

Related Author

No data

Related Institution

No data
0